Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


What to expect
May 2, 2004

I have a cousin who is positive and most likeley will be starting a drug regiment soon. He's worried about a lot of things but mostly about the side effects of treatment. He is a self employed contractor so the question is on average how long will it take to adjust to side affects? I realize everybody is different but will he be able to go back to work in a reasonable amount of time? Thanks you for your time. Your work here is much appreciated by all.

Response from Dr. Young

Thanks for your question.

If well selected, most current HIV treatment regimens cause very few short term side effects. I usually advise my patients to start their treatments, if possible on a Friday, to allow the weekend to adjust to any side effects.

The key thing is that your cousin has the ability to contact his doctor (or other healthcare provider) in the event that he does develop any side effects or has questions about how to minimize the effects.

Thanks for reading and your kind comments. BY



Previous
Please recommend a doctor for 2nd opinion!
Next
Do Meds Help PN?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement